Estimates for the measures of algebraic independence of the values of $E$-functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1992), pp. 6-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_10_a1,
author = {V. A. Gorelov},
title = {Estimates for the measures of algebraic independence of the values of $E$-functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {6--11},
year = {1992},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_10_a1/}
}
V. A. Gorelov. Estimates for the measures of algebraic independence of the values of $E$-functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1992), pp. 6-11. http://geodesic.mathdoc.fr/item/IVM_1992_10_a1/